# SDR CA060129010

- Difficulty date: January 11, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT TEST OPERATIONS (PERFORMING ENGINE RELIGHT) ENGINE DID NOT RELIGHT.  A DEADSTICK LANDING WAS ACCOMPLISHED.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129010)
